# SDR SWAA2025072493276

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 69,109 hours, 41,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT F/O SIDE ROW 4 AND 5 INOP CEILING LIGHT CAPTAIN SIDE ROW 4 AND 5 INOPERATIVE.  RELAMPED CEILING LIGHT AT ROWS 4-5 ABC REF AMM 33-22-00. OPS CHECKED GOOD.
